MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML

HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML
Model Number CSE-P-225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the cell saver 5 autologous blood recovery system.The haemonetics field service engineer did not confirm any defects with the pump platen arm which remained secure with no errors during functional check.The suction pump was replaced during service from haemonetics field service engineer but this was due to the suction pump being noisy.The cell saver® elite set - 225ml sample was discarded by customer and will not be returned to haemonetics for evaluation, without the physical sample haemonetics is unable to perform further evaluation.
 
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of a pump platen issue during a procedure in (b)(6), utilizing the cell saver 5 autologous blood recovery system and cell saver® elite set - 225ml.There was a delay in the procedure which required the patient to receive a blood transfusion.

Brand Name
CELL SAVER ELITE AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11538987
Report Number1219343-2021-00016
Device Sequence Number14194503
Product Code CAC
UDI-Device Identifier30812747016548
UDI-Public(01)30812747016548(17)230701(10)0720029
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberCSE-P-225
Device Lot Number0720029
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;